Pacific Journal of Mathematics

On boundary behavior of the Bergman kernel function and related domain functionals.

Bruce L. Chalmers

Article information

Pacific J. Math., Volume 29, Number 2 (1969), 243-250.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32.35


Chalmers, Bruce L. On boundary behavior of the Bergman kernel function and related domain functionals. Pacific J. Math. 29 (1969), no. 2, 243--250.

Export citation


  • [1] S. Bergman, TJber die Kernfunktionenes Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. 169 (1933), 1-42; and 172 (1934), 89-128.
  • [2] S. Bergman, The behaviour of the kernel function at boundary points of the second order, Amer. J. Math. 65 (1943), 679-700.
  • [3] S. Bergman,Sur les functions orthogonales de plusieurs variables complexes, Mem. des Sciences Math. 106 (1947).
  • [4] S. Bergman, Sur la fonction-noyau d'un domaine et ses applications dans la theorie des transformationspsuedo-conformes, Mem. des Sciences Math. 108 (1948).
  • [5] S. Bergman, The kernel functionand conformalmapping, Math. Surveys 5, Amer. Math. Soc, New York, 1950.
  • [6] S. Bergman, Zur Theorie von PseudokonformenAbbildungen, Recueil Math. 1 (1936), 79-96.
  • [7] H. J. Bremermann, "Holomorphic continuation of the kernel function and the Bergman metric in several complex variables,"in Lectures on functions of a complex variable, ed. by W. Kaplan, Univ. of Michigan press, 1955.
  • [8] K. Diederich, Das Rand verhalten der Bergmanschen Kernfunktionund Metrikin streng pseudokonvexen Gebieten (to appear)
  • [9] B. A. Fuks, Special chapters in the theory of analytic functions of several complex variables, (Russian) Moscow, 1963 (Engl. Transl., A.M.S. 1965).
  • [10] L. Hormander, Existencetheorem for the -operator by L2 methods, Acta Math. 113 (1965), 89-152.
  • [11] H. Meschkowski, Hilbertsche Rume mit Kernfunktion,Berlin, 1962.